Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 23, NWS Green Bay, WI

June 27, 2013Outagamie County, Shawano County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 27, 2013, 5:00 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 5:00 PM CDT (22:00 UTC)
Expired
Jun 27, 2013, 6:00 PM CDT
In force
60 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 43 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:00 PM CDTHAIL 0.884 N Marion, WI
Jun 27, 5:18 PM CDTTSTM WND DMGClintonville, WINUMEROUS TREES DOWN IN CLINTONVILLE NEAR WALNUT AND GROVE STREETS. ALSO NICKLE HAIL COVERING THE GROUND.
Jun 27, 5:55 PM CDTTSTM WND DMG1 Nne Bear Creek, WI2 INCH DIAMETER TREE LIMBS DOWN NEAR COUNTY D AND W ALSO SOME FLOODING IN AREA FIELDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.0 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1217 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WUUS53 KGRB 272200
SVRGRB
WIC087-115-135-272300-
/O.NEW.KGRB.SV.W.0023.130627T2200Z-130627T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  SHAWANO COUNTY IN NORTHEAST WISCONSIN...
  NORTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 600 PM CDT

* AT 457 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  NORTHWEST OF EMBARRASS...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EMBARRASS AND CLINTONVILLE AROUND 525 PM CDT.
  NAVARINO WILDLIFE AREA AROUND 540 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LEOPOLIS...MARION...PELLA...
BUCKBEE...BELLE PLAINE...ADAMS BEACH...DEER CREEK WILDLIFE AREA...
LEEMAN...WOLF RIVER BOTTOMS WILDLIFE AREA AND NAVARINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.

&&

LAT...LON 4460 8831 4440 8856 4472 8907 4488 8885
TIME...MOT...LOC 2200Z 306DEG 24KT 4476 8888

HAIL...1.00IN
WIND...60MPH

$$

KIECKBUSCH
3 follow-up statements
774 
WWUS53 KGRB 272219
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
519 PM CDT THU JUN 27 2013

WIC087-115-135-272300-
/O.CON.KGRB.SV.W.0023.000000T0000Z-130627T2300Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
519 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO...
NORTHEASTERN WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES UNTIL 600 PM
CDT...

AT 516 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CLINTONVILLE...AND MOVING SOUTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. NICKEL SIZED HAIL AND TREE DAMAGE 
WAS REPORTED IN CLINTONVILLE AROUND 515 PM.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN WAUPACA...NORTHWESTERN OUTAGAMIE AND SHAWANO COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...LEEMAN...WOLF RIVER BOTTOMS
WILDLIFE AREA AND NICHOLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.

&&

LAT...LON 4460 8831 4440 8856 4472 8907 4488 8885
TIME...MOT...LOC 2218Z 313DEG 35KT 4461 8868

HAIL...1.00IN
WIND...60MPH

$$

BERSCH
179 
WWUS53 KGRB 272230
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT THU JUN 27 2013

WIC087-115-135-272300-
/O.CON.KGRB.SV.W.0023.000000T0000Z-130627T2300Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
530 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO...
NORTHEASTERN WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES UNTIL 600 PM
CDT...

AT 525 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
NAVARINO WILDLIFE AREA...AND MOVING SOUTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. NICKEL SIZED HAIL AND TREE DAMAGE 
WAS REPORTED IN CLINTONVILLE AROUND 518 PM.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN WAUPACA...NORTHWESTERN OUTAGAMIE AND SHAWANO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN
BAY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4479 8867 4460 8831 4440 8856 4461 8889
TIME...MOT...LOC 2229Z 318DEG 41KT 4451 8854

HAIL...1.00IN
WIND...60MPH

$$

BERSCH
207 
WWUS53 KGRB 272249
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
549 PM CDT THU JUN 27 2013

WIC087-115-135-272259-
/O.CAN.KGRB.SV.W.0023.000000T0000Z-130627T2300Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
549 PM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO...NORTHEASTERN WAUPACA
AND NORTHWESTERN OUTAGAMIE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4479 8867 4460 8831 4440 8856 4461 8889
TIME...MOT...LOC 2249Z 318DEG 41KT 4434 8833

$$

BERSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:31 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 27, 3:31 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT THU JUN 27 2013

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 331 PM CDT THU JUN 27 2013

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A 100KT JET
STREAK DIVING INTO THE WESTERN GREAT LAKES AS THE SOUTHWEST SUB-
TROPICAL RIDGE BUILDS NORTHWARD. VARIOUS SHORTWAVE IMPULSES FROM
SOUTHERN MANITOBA TO THE UPPER PENINSULA COMBINED WITH INCREASING
INSTABILITY AROUND 1500 J/KG ARE TRIGGERING SCATTER SHOWERS AND
THUNDERSTORMS. MANY STORMS HAVE BEEN FLIRTING WITH SEVERE
LEVELS...WHICH SHOULD CONTINUE THROUGH EARLY THIS EVENING. PRIMARY
UPPER TROUGH OVER SOUTHEAST MANITOBA WILL BE DROPPING INTO THE
REGION TOMORROW. THE MAIN FORECAST CONCERNS REVOLVE AROUND SEVERE
WEATHER FOR THE REST OF TODAY AND PRECIP TOMORROW.

TONIGHT...CHANNELED VORTS ON THE CYCLONIC SHEAR SIDE OF THE UPPER
JET WILL BE DIVING SOUTHEAST THIS EVENING ACROSS NORTHERN
WISCONSIN.  AMPLE INSTABILITY AROUND 1.5K J/KG COMBINED WITH THIS
FORCING ALOFT SHOULD BE ABLE TO SUSTAIN STORMS INTO EASTERN
WISCONSIN LATER THIS AFTERNOON AND THIS EVENING.  AS THE JET STREAK
SHIFTS A LITTLE SOUTH AND THE UPPER LOW MOVES OVER LAKE
SUPERIOR...0-6KM BULK SHEAR VALUES WILL BE DROPPING THIS EVENING.
COMBINED WITH LOSS OF INSTABILITY...SHOULD SEE STORMS DIMINISH IN
INTENSITY BY MID EVENING.  STILL SOME SHOWERS COULD POP UP THROUGH
THE NIGHT OVER NORTH-CENTRAL TO NORTH-EAST WISCONSIN AND WILL LEAVE
SMALL POPS IN THE FORECAST FOR THE REST OF THE NIGHT.  LOWS IN THE
50S AND 60S.

FRIDAY...THE UPPER LOW OVER LAKE SUPERIOR WILL DROP SOUTHEAST ACROSS
THE CENTRAL GREAT LAKES.  AS THIS OCCURS...A DEEP TROUGH WILL DROP
ACROSS THE STATE WHICH SHOULD BRING SHOWERS AND STORMS TO NORTHERN
WISCONSIN DURING THE MORNING.  ADDITIONAL STORMS ARE LIKELY IN THE
AFTERNOON WITH HELP FROM DIURNAL INSTABILITY.  WITH THE CLOUD COVER
AND COOLER TEMPS...NOT ANTICIPATING ANY SEVERE STORMS AT THIS TIME.
A MOSTLY CLOUDY DAY WITH HIGHS IN THE UPPER 60S TO MID 70S.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 331 PM CDT THU JUN 27 2013

FOR THE EARLY PORTION OR THROUGH
SATURDAY...CONVECTION WILL MAINLY BE ASSOCIATED WITH THE SOUTHWARD
PASSAGE OF THE TROUGH AXIS. PCPN WILL BE ON THE DECREASE FROM
NORTH TO SOUTH ON SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH.

COOLER DRIER AIR WILL FILTER INTO THE STATE ON NORTH WINDS AS A
LARGE HIGH PRESSURE SYSTEM SETTLES INTO THE NORTHERN PLAINS AND
GREAT LAKES REGION. PROBLEM OR CHALLENGE WITH THE LATER PERIODS
CONCERN ORIENTATION OF THE RETROGRADING DEEP UPPER TROUGH OR UPPER
LOW OVER THE SURFACE HIGH PRESSURE. H5 TEMPS PROGGED TO BE ONLY IN
THE -12 C RANGE ABOVE THE SURFACE HIGH...SO NOT REALLY A COOL AIR
MASS ALOFT TO SUPPORT INSTABILITY AFTERNOON PCPN...SO WILL LEAVE
THE SHOWER MENTION OUT OF THE LATER PERIODS FOR NOW...BUT CANNOT
RULE OUT VERY ISOLATED SHOWER ACTIVITY.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1234 PM CDT THU JUN 27 2013

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON ACROSS MOST OF NORTH-CENTRAL AND NORTHEAST
WISCONSIN.  ANY THUNDERSTORMS WILL HAVE POTENTIAL TO CREATE STRONG
GUSTY WINDS AND NEAR SEVERE HAIL.  STORMS WILL CONTINUE TO MID TO
LATE EVENING BEFORE DISSIPATING.  THEN AN UPPER LEVEL LOW PRESSURE
SYSTEM WILL DROP SOUTH ACROSS THE REGION LATE TONIGHT INTO
SATURDAY.  STATISTICAL GUIDANCE AND PROGGED SOUNDINGS SHOW CIGS
FALLING TO MVFR LEVELS TOMORROW MORNING AND FAIRLY WIDESPREAD SHOWER
ACTIVITY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......TDH
AVIATION.......MPC
Hazardous weather outlook, Jun 27, 2:46 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT THU JUN 27 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
246 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS
AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE
SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. THE GREATEST
RISK OF SEVERE STORMS WILL OCCUR THROUGH 900 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY. ALTHOUGH THE
STRONGEST STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL...THEY
AREA NOT EXPECTED TO BE SEVERE.

THUNDERSTORMS ARE STILL POSSIBLE FRIDAY NIGHT AND SATURDAY.
INDICATIONS ARE THAT THESE STORMS WILL NOT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

LMZ521-522-541>543-282000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
246 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS
AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE
SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES FRIDAY
THROUGH SATURDAY.

MPC/TDH

In the hours before

Local storm report, Jun 27, 3:27 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             2 S RHINELANDER         45.60N 89.41W
06/27/2013  M1.00 INCH       ONEIDA             WI   PUBLIC

            COURTESY OF WJFW-TV

&&

BERSCH
Local storm report, Jun 27, 3:34 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             RHINELANDER             45.63N 89.41W
06/27/2013  M1.25 INCH       ONEIDA             WI   BROADCAST MEDIA

            LARGER THAN QUARTER SIZE HAIL AT WJFW-TV IN RHINELANDER

&&

TIMK
Local storm report, Jun 27, 3:46 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             5 NW RHINELANDER        45.68N 89.48W
06/27/2013  M1.00 INCH       ONEIDA             WI   PUBLIC

            QUARTER SIZE HAIL IN NEWBOLD. REPORT RELAYED BY WJFW-TV.
            TIME ESTIMATED BY RADAR.

&&

TIMK
Local storm report, Jun 27, 3:53 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             GLEASON                 45.30N 89.50W
06/27/2013  M0.25 INCH       LINCOLN            WI   TRAINED SPOTTER

&&

TIMK
Local storm report, Jun 27, 4:19 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
419 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             PELICAN LAKE            45.50N 89.11W
06/27/2013  M0.75 INCH       ONEIDA             WI   PUBLIC

            DIME SIZE HAIL. REPORT RELAYED BY WJFW-TV.

&&

TIMK
Local storm report, Jun 27, 5:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             4 N MARION              44.72N 88.88W
06/27/2013  E0.88 INCH       SHAWANO            WI   TRAINED SPOTTER

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:52 PM CDTAreal Flood AdvisoryGRBForest3 hr
Jun 27, 11:57 AM CDTSevere Thunderstorm WarningGRBMarathon48 min
Jun 27, 3:03 PM CDTAreal Flood AdvisoryGRBOneida3 hr
Jun 27, 3:04 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida41 min
Jun 27, 3:33 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida42 min
Jun 27, 4:10 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano50 min
Jun 27, 5:12 PM CDTSevere Thunderstorm WarningGRBKewaunee33 min
Jun 27, 5:17 PM CDTSpecial Marine WarningGRB88 min
Jun 27, 5:37 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie, Shawano, Waupaca, Winnebago38 min
Jun 27, 5:48 PM CDTSevere Thunderstorm WarningGRBManitowoc27 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.